MathSciNet Relay Station
MathSciNet bibliographic data
MR1206674 05C80 (05C05)
Mahmoud, Hosam M.; Smythe, R. T.; Szymański, Jerzy On the structure of random plane-oriented recursive trees and their branches. Random Structures Algorithms 4 (1993), no. 2, 151–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement